Följ
Raphael Kruse
Raphael Kruse
Verifierad e-postadress på mathematik.uni-halle.de - Startsida
Titel
Citeras av
Citeras av
År
Strong and Weak Approximation of Semilinear Stochastic Evolution Equations
R Kruse
Springer Lecture Notes in Mathematics 2093, xiv + 177, 2014
2112014
Optimal Error Estimates of Galerkin Finite Element Methods for Stochastic Partial Differential Equations with Multiplicative Noise
R Kruse
IMA Journal of Numerical Analysis 34 (1), 217-251, 2014
1252014
Stochastic C-stability and B-consistency of explicit and implicit Euler-type schemes
WJ Beyn, E Isaak, R Kruse
Journal of Scientific Computing 67 (3), 955-987, 2016
892016
Duality in refined Sobolev-Malliavin spaces and weak approximations of SPDE
A Andersson, R Kruse, S Larsson
Stochastics and Partial Differential Equations: Analysis and Computations 4 …, 2016
602016
Stochastic C-stability and B-consistency of explicit and implicit Milstein-type schemes
WJ Beyn, E Isaak, R Kruse
Journal of Scientific Computing 70 (3), 1042-1077, 2017
592017
Optimal regularity for semilinear stochastic partial differential equations with multiplicative noise
R Kruse, S Larsson
Electron. J. Probab. 17 (65), 1-19, 2012
532012
A randomized Milstein method for stochastic differential equations with non-differentiable drift coefficients
R Kruse, Y Wu
Discrete Contin. Dyn. Syst. Ser. B 24 (8), 3475-3502, 2019
402019
Mean-square convergence of the BDF2-Maruyama and backward Euler schemes for SDE satisfying a global monotonicity condition
A Andersson, R Kruse
BIT Numerical Mathematics 57 (1), 21-53, 2017
402017
Consistency and stability of a Milstein–Galerkin finite element scheme for semilinear SPDE
R Kruse
Stochastic Partial Differential Equations: Analysis and Computations 2 (4 …, 2014
332014
Error analysis of randomized Runge-Kutta methods for differential equations with time-irregular coefficients
R Kruse, Y Wu
Computational Methods in Applied Mathematics 17 (3), 479-498, 2017
322017
A discrete stochastic Gronwall lemma
R Kruse, M Scheutzow
Mathematics and Computers in Simulation 143, 149-157, 2018
222018
Two-sided error estimates for the stochastic theta method
WJ Beyn, R Kruse
Discrete Contin. Dyn. Syst. Ser. B 14 (2), 389-407, 2010
182010
On a randomized backward Euler method for nonlinear evolution equations with time-irregular coefficients
M Eisenmann, M Kovács, R Kruse, S Larsson
Foundations of Computational Mathematics, 2019
172019
A randomized and fully discrete Galerkin finite element method for semilinear stochastic evolution equations
R Kruse, Y Wu
Mathematics of Computation 88, 2793-2825, 2019
142019
Characterization of bistability for stochastic multistep methods
R Kruse
BIT Numerical Mathematics 52 (1), 109-140, 2012
13*2012
Two quadrature rules for stochastic Ito-integrals with fractional Sobolev regularity
M Eisenmann, R Kruse
Communications in Mathematical Sciences 16 (8), 2125-2146, 2018
82018
Error estimates of the backward Euler–Maruyama method for multi-valued stochastic differential equations
M Eisenmann, M Kovács, R Kruse, S Larsson
BIT Numerical Mathematics 62 (3), 803-848, 2022
52022
Discrete approximation of stochastic differential equations
R Kruse
SeMA Journal 51 (1), 83-90, 2010
52010
Numerical Analysis of Stochastic Processes
WJ Beyn, R Kruse
Numerical Analysis of Stochastic Processes, 2016
4*2016
The BDF2-Maruyama Scheme for Stochastic Evolution Equations with Monotone Drift
R Kruse, R Weiske
arXiv preprint arXiv:2105.08767, 2021
22021
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20